MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330532
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.Additional contact information (b)(6).
 
Event or Problem Description
An incident occurred involving a smallbore extension set with a microclave.The device was connected to a peripherally inserted central catheter (picc) line during a total parenteral nutrition (tpn) infusion.Initially, the pump triggered an alarm due to increased pressure, and medical staff attempted to troubleshoot the issue.When the alarm activated again, the tubing was examined more closely.During this inspection, the filter in the double pigtail was found to be wet and sticky, matching the properties of tpn solution.Further assessment confirmed that leakage had occurred.The faulty pigtail was subsequently replaced.The product had been newly connected at the end of the day shift, and the issue was identified within the first hour of the night shift.This type of incident had occurred previously.The event took place during active use, involved a patient, and resulted in no harm.

Brand Name
9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25389624
Report Number9617594-2026-00528
Device Sequence Number20134899
Product Code FPA
UDI-Device Identifier00887709092457
UDI-Public(01)00887709092457(17)300901(10)14600285
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330532
Device Lot Number14600285
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR
Patient SexUnknown